MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938739
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an exactamix 1000 ml eva (ethylene-vinyl acetate) tpn (total parenteral nutrition) bags leaked at the membrane port.This was observed before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H4: device manufacture date - the lot was manufactured between june 10-11, 2024.H11: the actual device and a video were received for evaluation.The returned video was reviewed, and it was noted that there was a leak at the weld joint above the administration spike port area.The actual sample was visually inspected, and the reported condition could not be easily identified.Functional testing was performed, and leaks were identified at the weld joint above the administration spike port area.The reported condition was verified.The cause of the reported condition could not be determined; however, was most likely due to inadequate or lack of cyclohexanone applied during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - AVAILMED S.A. DE C.V. - SP021332
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24916640
Report Number1416980-2026-01378
Device Sequence Number13217532
Product Code LHI
UDI-Device Identifier00085412477237
UDI-Public(01)00085412477237(10)60567138(17)270531
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938739
Device Catalogue NumberH938739
Device Lot Number60567138
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown